MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MUTLI MEASUREMENT SERVER (MMS); COMPACT PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS INTELLIVUE MUTLI MEASUREMENT SERVER (MMS); COMPACT PATIENT MONITOR
Model Number M3001A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the spo2 parameter is intermittently operating on their intellivue measurement server (mms) device.No adverse event involving patient or user was reported.

Brand Name
INTELLIVUE MUTLI MEASUREMENT SERVER (MMS)
Common Device Name
COMPACT PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key9888601
Report Number9610816-2020-00107
Device Sequence Number13644754
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public(01)00884838000254
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K030038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3001A
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1